# SDR RAIA201509060001

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 39,275 hours, 35,760 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR OPEN EICAS MESSAGE DURING CLIMB THROUGH 5000 FT.  MAINTENANCE CYCLED SERVICE DOOR HANDLE, PERFORMED OPS CHECK, VERIFIED DOOR CLOSED AND LOCKED, OPS CHECK GOOD.
